# SDR VNAA202311290017

- Difficulty date: October 12, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67038131005
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS (2EAS) ON FUSELAGE SKIN SETTLEMENT AREA OF VENTRAL FIN FAIRING LH.  SEVERAL DENTS (2EAS) ON FUSELAGE SKIN SETTLEMENT AREA OF VENTRAL FIN FAIRING LH WERE REPAIRED PER EA 23-C9-53-1542 REV. IR
